Posted by: callyboo | 2009-02-19

very sore joint in hand

What' s up Doc? (You must hear that a lot)
Just a query, I' ve just come off of a course of cortisone for a massive crohns disease flareup. Since I' ve been off, I' ve developed a worsening pain in my thumb joint of my right hand. It' s almost an arthritic pain, and the joint " clicks"  a lot. I unfortunately write a lot during the day (I chair disciplinary enquiries) so can' t really just rest it..., and the continual use means that it really hurts while I' m writing. my boyfriend reckons I should find a scribe to write for me, then strap and immobolise the hand until it gets better. What should I do? And could it be related to being weaned off the cortisone?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Callyboo
It sounds like inflammation in the joint - can still be a result of the crohn's flareup. Strap it with crepe bandage or white elastoplast to support the joint. I think you will still be able to write like that.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.